MathSciNet Relay Station
MathSciNet bibliographic data
MR420668 57E05 (58D10 57A20)
Fathi, A.; Visetti, Y. M. Deformation of open embeddings of $Q$-manifolds. Trans. Amer. Math. Soc. 224 (1976), no. 2, 427–435 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement